| Catalog Number |
9-ASD-016 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 16mm amplatzer septal occluder was chosen for implant using a 10f amplatzer trevisio intravascular delivery system.During procedure, the occluder had a cobra deformation.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.A new 15mm amplatzer septal occluder was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported discharged.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The reported event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.It was indicated that an 10f size delivery system was used.Please note that per the instructions for use, the recommended size delivery system for use with a 16 mm amplatzer septal occluder is an 7f.Field also indicated that there were no interactions with cardiac structures and no angulation/kink was observed with the delivery system.Images received appeared to show occluder deformation but cannot be confirmed.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.